MAUDE Adverse Event Report: ARTHREX, INC. PUNCH WDBITRXL 15°UP 2.75MM STRT SFT; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. PUNCH WDBITRXL 15°UP 2.75MM STRT SFT; ACCESSORIES, ARTHROSCOPIC
Model Number PUNCH WDBITRXL 15°UP 2.75MM STRT SFT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a ar-11240xl widebiter punch top jaw broke, it is extending too far.This occurred during an unknown case, with no patient effect reported.Additional information requested.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection it was noted that the tip pin is missing, allowing the moving jaw to actuate forward rather than closing.The cause of this remains undetermined.

Brand Name
PUNCH WDBITRXL 15°UP 2.75MM STRT SFT
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15758733
Report Number1220246-2022-05727
Device Sequence Number6227089
Product Code NBH
UDI-Device Identifier00888867003033
UDI-Public00888867003033
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPUNCH WDBITRXL 15°UP 2.75MM STRT SFT
Device Catalogue NumberAR-11240XL
Device Lot Number10237665
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown